Lee Hwa Chung theorem

Lee Hwa Chung theorem The Lee Hwa Chung theorem is a theorem in symplectic topology.

The statement is as follows. Let M be a symplectic manifold with symplectic form ω. Let {displaystyle alpha } be a differential k-form on M which is invariant for all Hamiltonian vector fields. Then: If k is odd, {displaystyle alpha =0.} If k is even, {displaystyle alpha =ctimes omega ^{wedge {frac {k}{2}}}} , where {displaystyle cin mathbb {R} .} References Lee, John M., Introduction to Smooth Manifolds, Springer-Verlag, New York (2003) ISBN 0-387-95495-3. Graduate-level textbook on smooth manifolds. Hwa-Chung, Lee, "The Universal Integral Invariants of Hamiltonian Systems and Application to the Theory of Canonical Transformations", Proceedings of the Royal Society of Edinburgh. Section A. Mathematical and Physical Sciences, 62(03), 237–246. doi:10.1017/s0080454100006646  This differential geometry related article is a stub. You can help Wikipedia by expanding it.

Categories: Symplectic topologyTheorems in differential geometryDifferential geometry stubs

Si quieres conocer otros artículos parecidos a Lee Hwa Chung theorem puedes visitar la categoría Differential geometry stubs.

Deja una respuesta

Tu dirección de correo electrónico no será publicada.


Utilizamos cookies propias y de terceros para mejorar la experiencia de usuario Más información